body aches after RAI?

I know that I have been posting many questions about side effects after the RAI, but I have so many questions, to make sure that my side effects are "normal".
Did anyone have body aches? My arms feel like lead sometimes and so do my upper legs.

Did anyone experience this as well?

Report post

6 replies. Join the discussion

Although I'm not sure of your time line, I think the aches at this point may be more of a side effect from being hypo. My aches and flu-like symtoms occurred for several days immediately afte RAI but dissipated by Day 5. Are you on levothyroxine? It takes several weeks to bring levels back into a more "normal" range. HTH and you feel better soon.

Report post

I had aches but I believe it was from being hypo. My only side effect from the rai is that my taste buds are a little off, other than that I feel great

Report post

I had muscle/joint pain before RAI due to being hypo, but I think it may have contributed to enhancing the effects.

Report post

When did you go back on thyroid meds? Are you back on meds? What meds are you taking?

It is sometimes hard to separate the side effects of thyroid hormone replacement meds from something like RAI. Docs believe thyroid meds are simple and easy, but they have huge side effects, plus too high or too low then all kind of problems result.

Report post

i have the aches and "myalgia" and i am hyper (TSH 0.04, FT4 1.8). we cut out 1/2 pill 1 day per week (Tg < 0.2). i hope that is the reason and it gets alleviated.

Report post

I felt achy...which I believe was down to going slightly anemic from the hypothyroid. I've always been borderline...so it's no surprise that I went anemic about 1-2 weeks after the RAI. It should correct itself soon. :)

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support ThyCa

Help ThyCa: Thyroid Cancer Survivors' Association reach its goals and support people like yourself by making a donation today.

Donate to  ThyCa: Thyroid Cancer Survivors' Association

Discussion topics

Help and information from ThyCa

Community leaders